# SDR UPS03840357

- Difficulty date: March 25, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY LIGHTS BATTERY PACK PER UPS MM 33-50-00.
